MAUDE Adverse Event Report: COVIDIEN 20ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON

COVIDIEN 20ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON
Model Number 8881520673
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the syringes are coated with a clear and sticky substance in the packaging and inside the syringe.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Two samples were received at the manufacturing site for evaluation.A complete investigation was performed.One of the samples was received without a cap.There was white tape over the cap end of the sleeve on both syringe samples received.A visual inspection to the quality inspection standard was conducted.Excessive silicone was identified on the outside diameter of the syringe barrel and inside diameter of the sleeve on one of the syringe samples.A definitive root cause could not be determined.There were no defects identified on the other syringe sample.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
20ML SYR REGULAR LUER TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key8636995
Report Number1915484-2019-01054
Device Sequence Number2268528
Product Code FMF
UDI-Device Identifier20884521012179
UDI-Public20884521012179
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881520673
Device Catalogue Number8881520673
Device Lot Number825506X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date11/13/2019
Patient Sequence Number1